# SDR 03FDEA02054

- Difficulty date: December 5, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-100
- Aircraft serial: 19154
- Aircraft time: 62,077 hours, 45,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WEB AT BS 600 STR 26R.  REMOVED CORROSION ON WEB & FOUND STR 26R OUT OF LIMITS.  REPAIRED STR 26R AT BS 600 & WEB PER SRM 53-10-3 & 51-20-1.
